0
shopping_cart
Cold, Flu & Allergy / Tylenol / Extra Strength Acetaminophen Caplets, 500 mg, 10 per Vial, 12 ct

Product ID: | 117457 |
---|---|
Brand: | Tylenol |
Item Name: | Extra Strength Acetaminophen Caplets, 500 mg, 10 per Vial, 12 ct |
Size: | 12 ct |
Current Price: | $ 21.49 |
Unit Price: | $1.79 / ct |
Description: | Extra Strength Acetaminophen Pain Reliever Temporarily reduces fever, headache, sore throat and toothache Temporarily relieves minor aches and pains due to the common cold and flu 500 mg acetaminophen FSA Eligible Item Extra Strength Acetaminophen 500 mg caplets 10 caplets per vial 12 vials 12 travel sized vials of 10-count Tylenol Extra Strength Pain Relief Medicine Caplets with 500 mg of Acetaminophen per caplet to provide temporary relief of minor aches and pains and help reduce fever. Each Extra Strength Caplet contains 500 mg of Acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. Use as a fever reducer and to relieve minor aches and pains including headache, backache, toothache, menstrual cramps, and pain caused by the common cold. Tylenol Extra Strength Caplets relieves your pain while being gentle on your stomach. |
Ingredients: | Inactive Ingredients: Carnauba Wax*, Corn Starch*, Fd&c Red No. 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Modified Starch*, Polyethylene Glycol*, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide, *contains One Or More Of These Ingredients |
Warnings And Restrictions: | Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.